Back to Ask the Diabetes Team Ask the Diabetes Team

From Ahmedabad, India:

My 65 year old husband has had type 2 diabetes since 2000. In 2001, we visited the U.S. for two months and he developed lumps in his both legs. Back here, they gradually disappeared. In 2004, we visited the U.S. again and he had the same problem. One of the lumps got infected. He took Augmentin 1000 for 14 days and got no relief. Again, back here he has developed lumps in his legs. They are very painful. We tried support stockings for walking, but they are no help. He has varicose veins in his right leg. What treatment do you recommend?


The problem of the lumps in the legs following travel to the United States may not be the result of having diabetes. Rather, it may be a result of other problems. For instance, he may have problem with stasis in the veins of his legs and when he flies for a time, he may get pooling of the blood in the veins.


Original posting 5 Jan 2005
Posted to Other and Type 2


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:00
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.